I was given a 10 day dose of Levaquin for bronchitis. On the 10th day, I had massive pains in my knee joints while I was still in the hospital. Doctors agreed I was having a reaction to Levaquin and said I would be stiff for a few days, but then would be ok!
I did develop a type of burning in my hands, weakness in my hands and wrist. I also had tremors for the first week, sweating and finally developed a rash. I have basically been in a wheelchair for 26 days. All symptoms have abated except for my knee joints. I have finally started to walk and can stay up for about 20 ft. or so, which is huge progress!
I have had many test and most doctors have been puzzled. The rheumatologist has ruled out all the uglies in his field, the neurologist says no nerve damage, and I await to hear the results of my MRI.
I still have the rash and haven't seen anyone about it yet. I will let everyone know if the MRI bears any news as to why knees are so stiff and painful.
Last Updated 6/14/04